Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 93, NWS Atlanta, GA

March 22, 2005Clayton County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 22, 2005, 2:31 PM EST for Clayton County, Henry County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 2:31 PM EST (19:31 UTC)
Expired
Mar 22, 2005, 3:00 PM EST
In force
29 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Clayton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 10:15 AM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS52 KFFC 221931
SVRFFC
GAC063-151-222000-
/O.NEW.KFFC.SV.W.0093.050322T1931Z-050322T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 300 PM EST

* AT 229 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CONLEY TO JONESBORO TO
  LOVEJOY...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STOCKBRIDGE...MORROW...MCDONOUGH...LAKE CITY...IRONDALE...FOREST
  PARK...BONANZA AND BLACKSVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3365 8444 3346 8438 3336 8435 3342 8414
      3360 8414 3367 8418

$$
1 follow-up statement
000
WWUS52 KFFC 221947
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST TUE MAR 22 2005

GAC063-221956-
/O.CAN.KFFC.SV.W.0093.000000T0000Z-050322T2000Z/
CLAYTON-
246 PM EST TUE MAR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY IS CANCELLED...



LAT...LON 3364 8426 3346 8430 3337 8432 3339 8410
      3356 8412 3364 8417

$$

GAC151-222000-
/O.CON.KFFC.SV.W.0093.000000T0000Z-050322T2000Z/
HENRY-
246 PM EST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM EST FOR
WESTERN HENRY COUNTY...

AT 240 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STOCKBRIDGE TO HAMPTON...OR
ALONG A LINE EXTENDING FROM STOCKBRIDGE TO 6 MILES WEST OF
MCDONOUGH...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSVILLE AND MCDONOUGH.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3364 8426 3346 8430 3337 8432 3339 8410
      3356 8412 3364 8417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 10:33 AM EST, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 22, 10:33 AM EST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EST TUE MAR 22 2005

.UPDATE...

NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHERN AND
CENTRAL AL IN ARE OF ELEVATED INSTABILITY.  SO FAR MOST OF THE
BETTER STRUCTURED STORMS HAVE BEEN ACROSS ALABAMA IN MORE
FAVORABLE WIND PROFILE THOUGH THINKING AS AFTERNOON
PROGRESSES...WIND PROFILE AND UPPER DIFFLUENT FLOW SHOULD BEGIN TO
SUSTAIN BETTER STRUCTURED STORMS WITH MAIN THREAT FOR AFTERNOON
BEING HAIL UP TO INCH DIAMETER.  NOT AS WORRIED ABOUT WIND AND
TORNADO THREAT THROUGH EARLY AFTERNOON AS COOL WEDGE AIR SHOULD
KEEP BOUNDARY LAYER SOMEWHAT DECOUPLED....THIS IN CONCERT WITH SPC
AND LATEST SEVERE THUNDERSTORM WATCH. BETTER POTENTIAL FOR
TORNADOES AND WIND LOOKS TO BE LATER THIS EVENING WHEN DEEPER
MOISTURE AND RETREATING WEDGE OCCUR.

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

39
Hazardous weather outlook, Mar 22, 6:11 AM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 AM EST TUE MAR 22 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231110-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
611 AM EST TUE MAR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...NUMEROUS SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES EXPECTED
ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT...

.SYNOPSIS...
A WEAK WARM FRONT WILL LIFT NORTH INTO CENTRAL GEORGIA THIS MORNING.
AT THE SAME TIME A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE  INTO THE

TENNESSEE AND OHIO VALLEYS WITH A COLD FRONT TRAILING SOUTHWARD FROM
THIS SYSTEM. THE ASSOCIATED SHOWERS AND THUNDERSTORMS WILL MOVE
THROUGH THE AREA THIS AFTERNOON AND TONIGHT WITH THE FRONT MOVE
THROUGH BY WED MORNING.

.PRIMARY HAZARD...
NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED IN PARTS OF NORTH AND
CENTRAL GEORGIA...ALONG AND AHEAD OF THE FRONTAL BOUNDARY AFTER
2PM. SOME OF THESE THUNDERSTORMS ARE FORECAST TO BECOME SEVERE...
WITH THE PRIMARY THREAT LARGE HAIL AND DAMAGING WINDS. ISOLATED
TORNADOES ARE ALSO POSSIBLE...DUE TO INCREASING WIND SHEAR. THE BEST
CHANCE OF THUNDERSTORM DEVELOPMENT WILL BE BETWEEN THE HOURS OF 2PM
TODAY AND 4AM WEDNESDAY.

.DISCUSSION...
A STRONG STORM SYSTEM IS EXPECTED TO AFFECT NORTH AND CENTRAL
GEORGIA THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. CURRENTLY
THERE IS A WARM AND EXTREMELY UNSTABLE AIR MASS OVER MISSISSIPPI AND
ALABAMA WITH A WEAK WEDGE OF COOLER...MORE STABLE AIR BUILDING INTO
NORTHEAST GEORGIA. THERE IS A WEAK TO MODERATELY UNSTABLE AIR MASS
OVER CENTRAL GEORGIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
INCREASE IN COVERAGE AND INTENSITY OVER THE STATE THIS AFTERNOON.
THIS STORM SYSTEM WILL BRING WITH IT CAPES IN EXCESS OF 1500 AND
LIFTED INDICES TO MINUS 5 WITH HELICITY VALUES OF 1 TO 2. THERE IS
ALSO AN UPPER LEVEL JET IN A FAVORABLE DIFFLUENT PATTERN ACROSS
MISSISSIPPI AND SOUTHERN ALABAMA WHICH WILL DIMINISH SOME AS IT
MOVES OVER NORTH GEORGIA THIS EVENING. STRONG TO SEVERE
THUNDERSTORMS...WHICH ORIGINATE IN ALABAMA...WILL MOVE EAST INTO
GEORGIA LATE TUESDAY AFTERNOON AND CONTINUE OVERNIGHT.

.OTHER HAZARDS...
SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL. RAINFALL
AMOUNTS OF 0.50 TO 1.00 INCH ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS IN NORTH AND CENTRAL GEORGIA SHOULD
CLOSELY MONITOR LATER FORECASTS AND WARNINGS AND BE READY FOR
ACTIVATION ANYTIME AFTER 2 PM TODAY.

.DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN PORTIONS OF THE
STATE WEDNESDAY MORNING TAPERING OFF BY AFTERNOON. THERE WILL BE
ANOTHER CHANCE OF MORE SHOWERS AND THUNDERSTORMS SATURDAY AND
SUNDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, Mar 22, 11:37 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     HAIL             CORDELE                 31.97N 83.77W
03/22/2005  0.75 INCH        CRISP              GA   EMERGENCY MNGR

1120 AM     HAIL             PITTS                   31.95N 83.54W
03/22/2005  1.00 INCH        WILCOX             GA   PUBLIC

&&

GMB
Special weather statement, Mar 22, 11:59 AM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EST TUE MAR 22 2005

GAZ082-083-095-221730-

1159 AM EST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HOUSTON...WESTERN
TWIGGS AND BIBB COUNTIES UNTIL 1230 PM EST...

AT 1153 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING NORTH AT 40 MPH.  THIS
STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS TO 40
MPH.  IT SHOULD ARRIVE IN THE MACON AREA BY 1230 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PART OF THIS AREA.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 22, 1:17 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EST TUE MAR 22 2005

GAZ044-052-053-221845-

117 PM EST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HEARD...COWETA AND
FULTON COUNTIES UNTIL 145 PM EST...

AT 114 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES WEST OF CORINTH TO 6 MILES NORTH OF
NEWNAN...MOVING NORTHEAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 22, 1:21 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST TUE MAR 22 2005

GAZ056-057-068-221845-

121 PM EST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PIKE...SPALDING AND
HENRY COUNTIES UNTIL 145 PM EST...

AT 119 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLIAMSON...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE THREAT FROM
THIS STORM IS EXPECTED TO DIMINISH BY 145 PM EST.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 22, 2:16 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EST TUE MAR 22 2005

GAZ048-058-059-221945-

216 PM EST TUE MAR 22 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN BUTTS...JASPER
AND NEWTON COUNTIES UNTIL 245 PM EST...

AT 214 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF JACKSON TO FLOVILLA...
MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 245 PM EST.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 22, 2:25 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             SARGENT                 33.43N 84.87W
03/22/2005  0.75 INCH        COWETA             GA   POST OFFICE

1228 PM     HAIL             WOODBURY                32.98N 84.58W
03/22/2005  0.75 INCH        MERIWETHER         GA   FIRE DEPT/RESCUE

0145 PM     HAIL             HAMILTON                32.76N 84.88W
03/22/2005  1.00 INCH        HARRIS             GA   LAW ENFORCEMENT

0130 PM     TSTM WND DMG     1 S SOPERTON            32.36N 82.59W
03/22/2005                   TREUTLEN           GA   LAW ENFORCEMENT

            2 TREES DOWN ACROSS ROAD

1225 PM     HAIL             MACON                   32.84N 83.66W
03/22/2005  0.88 INCH        BIBB               GA   PUBLIC

1225 PM     HAIL             MACON                   32.84N 83.66W
03/22/2005  1.00 INCH        BIBB               GA   PUBLIC

&&

GMB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 11:05 AM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox40 min
Mar 22, 11:34 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee26 min
Mar 22, 11:39 AM ESTSevere Thunderstorm WarningFFCDodge, Wilcox66 min
Mar 22, 12:06 PM ESTSevere Thunderstorm WarningFFCBibb24 min
Mar 22, 12:33 PM ESTSevere Thunderstorm WarningFFCMeriwether, Pike30 min
Mar 22, 12:33 PM ESTSevere Thunderstorm WarningFFCLaurens57 min
Mar 22, 12:52 PM ESTSevere Thunderstorm WarningFFCMontgomery, Wheeler23 min
Mar 22, 1:08 PM ESTSevere Thunderstorm WarningFFCTreutlen37 min
Mar 22, 1:21 PM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs54 min
Mar 22, 1:30 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee30 min
Mar 22, 1:40 PM ESTSevere Thunderstorm WarningFFCCoweta, Fulton35 min
Mar 22, 2:04 PM ESTSevere Thunderstorm WarningFFCFayette26 min
Mar 22, 2:54 PM ESTSevere Thunderstorm WarningFFCNewton, Rockdale36 min
Mar 22, 3:03 PM ESTSevere Thunderstorm WarningFFCHenry27 min
Mar 22, 3:15 PM ESTSevere Thunderstorm WarningFFCButts30 min
Mar 22, 3:28 PM ESTSevere Thunderstorm WarningFFCJasper, Newton32 min
Mar 22, 3:42 PM ESTSevere Thunderstorm WarningFFCMorgan33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.